# SDR DALA2015120707439

- Difficulty date: December 6, 2015
- Submitted: December 7, 2015
- Operation: Air carrier
- Aircraft: N364NW
- Make and model: Airbus A320-212
- Aircraft serial: 962
- Aircraft time: 51,408 hours, 23,423 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CORNER FITTING FRAME 68 LT AT AFT GALLEY AREA, REPLACED CORNER FITTING FRAME 68 LT AT AFT GALLEY AREA IAW SRM 51-72-11 AND DWG D53480505.  MEASURES OF REWORKED AREA ARE: L=3.178", W=0.884", D=0.021".
